# SDR 2006UALA02101

- Difficulty date: October 31, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 65,759 hours, 8,119 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT UPPER WING TO BODY AREA EMERGENCY LIGHT INOP LOCATED ON 294CR FAIRING.  REPLACED WITH NEW EMERGENCY LIGHT LAMP.  GROUND OPS CHECKED NORMAL
